# SDR SIMA20140425005

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,927 hours, 20,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: C02781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2, FOUND REAR EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & BATTERY CHARGER IAW AMM 33-50-04.  R & R RT EXTERIOR OVERWING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.
